toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Records Links
Author Acena, A.; Anabalon, A.; Astefanesei, D.; Mann, R. pdf  doi
openurl 
  Title Hairy planar black holes in higher dimensions Type Journal Article
  Year 2014 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.  
  Volume Issue 1 Pages 21 pp  
  Keywords Classical Theories of Gravity; Black Holes  
  Abstract We construct exact hairy planar black holes in D-dimensional AdS gravity. These solutions are regular except at the singularity and have stress-energy that satisfies the null energy condition. We present a detailed analysis of their thermodynamical properties and show that the first law is satisfied. We also discuss these solutions in the context of AdS/CFT duality and construct the associated c-function.  
  Address [Acena, Andres] Univ Nacl Cuyo, Inst Ciencias Basicas, RA-5500 Mendoza, Argentina, Email: acena.andres@gmail.com;  
  Corporate Author Thesis  
  Publisher Springer Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1029-8479 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000346240600002 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 431  
Permanent link to this record
 

 
Author Anabalon, A. pdf  doi
openurl 
  Title Exact black holes and universality in the backreaction of non-linear sigma models with a potential in (A)dS(4) Type Journal Article
  Year 2012 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.  
  Volume Issue 6 Pages 18 pp  
  Keywords Integrable Equations in Physics; Black Holes  
  Abstract The aim of this paper is to construct accelerated, stationary and axisymmetric exact solutions of the Einstein theory with self interacting scalar fields in (A)dS4. To warm up, the backreaction of the (non)-minimally coupled scalar field is solved, the scalar field equations are integrated and all the potentials compatible with the metric ansatz and Einstein gravity are found. With these results at hand the non-linear sigma model is tackled. The scalar field Lagrangian is generic; neither the coupling to the curvature, neither the metric in the scalar manifold nor the potential, are fixed ab initio. The unique assumption in the analysis is the metric ansatz: it has the form of the most general Petrov type D vacuum solution of general relativity; it is a a cohomogeneity two Weyl rescaling of the Carter metric and therefore it has the typical Plebanski-Demianski form with two arbitrary functions of one variable and one arbitrary function of two variables. It is shown, by an straightforward manipulation of the field equations, that the metric is completely integrable without necessity of specifiying anything in the scalar Lagrangian. This results is that the backreaction of the scalar fields, within this class of metrics, is universal. The metric functions generically show an explicit dependence on a dynamical exponent that allows to smoothly connect this new family of solutions with the actual Plebanski-Demianski spacetime. The remaining field equations imply that the scalar fields follow geodesics in the scalar manifold with an affine parameter given by a non-linear function of the spacetime coordinates and define the on-shell form of the potential plus a functional equation that it has to satisfy. To further find the exact form of the potential the simplest case associated to a flat scalar manifold is taken. The most general potential compatible with the Einstein theory and the metric ansatz is constructed in this case and it is shown that it has less symmetry than the maximal compact subgroup of the coset construction. Finally, the most general family of (A) dS4 static hairy black holes is explicitly constructed and its properties are outlined.  
  Address Univ Adolfo Ibanez, Fac Ingn & Ciencias, Dept Ceneias, Fac Arts Liberales, Vina Del Mar, Chile, Email: andres.anabalon@uai.cl  
  Corporate Author Thesis  
  Publisher Springer Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1029-8479 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000306418300036 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 242  
Permanent link to this record
 

 
Author Anabalon, A.; Astefanesei, D.; Choque, D.; Martinez, C. pdf  doi
openurl 
  Title Trace anomaly and counterterms in designer gravity Type Journal Article
  Year 2016 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.  
  Volume Issue 3 Pages 29 pp  
  Keywords AdS-CFT Correspondence; Black Holes; Gauge-gravity correspondence  
  Abstract We construct concrete counterterms of the Balasubramanian-Kraus type for Einstein-scalar theories with designer gravity boundary conditions in AdS(4), so that the total action is fi nite on-shell and satisfy a well de fi ned variational principle. We focus on scalar fi elds with the conformal mass m(2) = -2l(-2) and show that the holographic mass matches the Hamiltonian mass for any boundary conditions. We compute the trace anomaly of the dual fi eld theory in the generic case, as well as when there exist logarithmic branches of non-linear origin. As expected, the anomaly vanishes for the boundary conditions that are AdS invariant. When the anomaly does not vanish, the dual stress tensor describes a thermal gas with an equation of state related to the boundary conditions of the scalar fi eld. In the case of a vanishing anomaly, we recover the dual theory of a massless thermal gas. As an application of the formalism, we consider a general family of exact hairy black hole solutions that, for some particular values of the parameters in the moduli potential, contains solutions of four-dimensional gauged N = 8 supergravity and its omega-deformation. Using the AdS/CFT duality dictionary, they correspond to triple trace deformations of the dual fi eld theory.  
  Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Av Padre Hurtado 750, Vina Del Mar, Chile, Email: andres.anabalon@uai.cl;  
  Corporate Author Thesis  
  Publisher Springer Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1029-8479 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000375316900002 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 618  
Permanent link to this record
 

 
Author Anabalon, A.; Astefanesei, D.; Mann, R. pdf  doi
openurl 
  Title Exact asymptotically flat charged hairy black holes with a dilaton potential Type Journal Article
  Year 2013 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.  
  Volume Issue 10 Pages 22 pp  
  Keywords Classical Theories of Gravity; Black Holes  
  Abstract We find broad classes of exact 4-dimensional asymptotically flat black hole solutions in Einstein-Maxwell theories with a non-minimally coupled dilaton and its non-trivial potential. We consider a few interesting limits, in particular, a regular generalization of the dilatonic Reissner-Nordstrom solution and, also, smooth deformations of supersymmetric black holes. Further examples are provided for more general dilaton potentials. We discuss the thermodynamical properties and show that the first law is satisfied. In the non-extremal case the entropy depends, as expected, on the asymptotic value of the dilaton. In the extremal limit, the entropy is determined purely in terms of charges and is independent of the asymptotic value of the dilaton. The attractor mechanism can be used as a criterion for the existence of the regular solutions. Since there is a 'competition' between the effective potential and dilaton potential, we also obtain regular extremal black hole solutions with just one U(1) gauge field turned on.  
  Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Vina Del Mar, Chile, Email: andres.anabalon@uai.cl;  
  Corporate Author Thesis  
  Publisher Springer Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1029-8479 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000326296600001 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 324  
Permanent link to this record
 

 
Author Anabalon, A.; Astefanesei, D.; Oliva, J. pdf  doi
openurl 
  Title Hairy black hole stability in AdS, quantum mechanics on the half-line and holography Type Journal Article
  Year 2015 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.  
  Volume Issue 10 Pages 15 pp  
  Keywords Black Holes; AdS-CFT Correspondence  
  Abstract We consider the linear stability of 4-dimensional hairy black holes with mixed boundary conditions in Anti-de Sitter spacetinie. We focus on the mass of scalar fields around the maximally supersymmetric vacuum of the gauged N = 8 supergravity in four dimensions, m(2) = -2l(-2). It is shown that the Schrodinger operator on the half-line, governing the S-2, H-2 or R-2 invariant mode around the hairy black hole, allows for nontrivial self-adjoint extensions and each of them corresponds to a class of mixed boundary conditions in the gravitational theory. Discarding the self-adjoint extensions with a negative mode impose a restriction on these boundary conditions. The restriction is given in terms of an integral of the potential in the Schrodinger operator resembling the estimate of Simon for Schrodinger operators on the real line. In the context of AdS/CFT duality, our result has a natural interpretation in terms of the field theory dual effective potential.  
  Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Vina Del Mar, Chile, Email: andres.anabalon@uai.cl;  
  Corporate Author Thesis  
  Publisher Springer Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1029-8479 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000363555500003 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 543  
Permanent link to this record
 

 
Author Anabalon, A.; Canfora, F.; Giacomini, A.; Oliva, J. pdf  doi
openurl 
  Title Black holes with primary hair in gauged N=8 supergravity Type Journal Article
  Year 2012 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.  
  Volume Issue 6 Pages 12 pp  
  Keywords Black Holes; Supergravity Models  
  Abstract In this paper, we analyze the static solutions for the U(1)(4) consistent truncation of the maximally supersymmetric gauged supergravity in four dimensions. Using a new parametrization of the known solutions it is shown that for fixed charges there exist three Possible black hole configurations according to the pattern of symmetry breaking of the (scalars sector of the) Lagrangian. Namely a black hole without scalar fields, a black hole with a primary hair and a black hole with a secondary hair respectively. This is the first, exact, example of a black hole with a primary scalar hair, where both the black hole and the scalar fields are regular on and outside the horizon. The configurations with secondary and primary hair can be interpreted as a spontaneous symmetry breaking of discrete permutation and reflection symmetries of the action. It is shown that there exist a triple point in the thermodynamic phase space where the three solution coexist. The corresponding phase transitions are discussed and the free energies are written explicitly as function of the thermodynamic coordinates in the uncharged case. In the charged case the free energies of the primary hair and the hairless black hole are also given as functions of the thermodynamic coordinates.  
  Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Fac Artes Liberales, Dept Ciencias, Vina Del Mar, Chile, Email: andres.anabalon@uai.cl;  
  Corporate Author Thesis  
  Publisher Springer Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1029-8479 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000306416500011 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 233  
Permanent link to this record
 

 
Author Anabalon, A.; Deruelle, N.; Julie, F.L. pdf  doi
openurl 
  Title Einstein-Katz action,variational principle, Noether charges and the thermodynamics of AdS-black holes Type Journal Article
  Year 2016 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.  
  Volume Issue 8 Pages 15 pp  
  Keywords Black Holes; Classical Theories of Gravity; AdS-CFT Correspondence  
  Abstract In this paper we describe 4-dimensional gravity coupled to scalar and Maxwell fields by the Einstein-Katz action, that is, the covariant version of the “Gamma-Gamma – Gamma-Gamma” part of the Hilbert action supplemented by the divergence of a generalized “Katz vector”. We consider static solutions of Einstein's equations, parametrized by some integration constants, which describe an ensemble of asymptotically AdS black holes. Instead of the usual Dirichlet boundary conditions, which aim at singling out a specific solution within the ensemble, we impose that the variation of the action vanishes on shell for the broadest possible class of solutions. We will see that, when a long-range scalar “hair” is present, only sub-families of the solutions can obey that criterion. The Katz-Bicak-Lynden-Bell (“KBL”) superpotential built on this (generalized) vector will then give straightforwardly the Noether charges associated with the spacetime symmetries (that is, in the static case, the mass). Computing the action on shell, we will see next that the solutions which obey the imposed variational principle, and with Noether charges given by the KBL superpotential, satisfy the Gibbs relation, the Katz vectors playing the role of “counterterms”. Finally, we show on the specific example of dyonic black holes that the sub-class selected by our variational principle satisfies the first law of thermodynamics when their mass is de fined by the KBL superpotential.  
  Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Vina Del Mar, Chile, Email: andres.anabalon@uai.cl;  
  Corporate Author Thesis  
  Publisher Springer Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1029-8479 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000382166100003 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 652  
Permanent link to this record
 

 
Author Canfora, F.; Gomberoff, A.; Oh, S.H.; Rojas, F.; Salgado-Rebolledo, P. pdf  doi
openurl 
  Title Meronic Einstein-Yang-Mills black hole in 5D and gravitational spin from isospin effect Type Journal Article
  Year 2019 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.  
  Volume Issue 6 Pages 32 pp  
  Keywords Black Holes; Field Theories in Higher Dimensions; Gauge Symmetry; Solitons Monopoles and Instantons  
  Abstract We construct an analytic black hole solution in SU(2) Einstein-Yang-Mills theory in five dimensions supporting a Meron field. The gauge field is proportional to a pure gauge and has a non-trivial topological charge. The would-be singularity at the Meron core gets shielded from the exterior by the black hole horizon. The metric has only one integration constant, namely, its ADM mass, which is shown to be finite once an appropriate boundary term is added to the action. The thermodynamics is also worked out, and a first-order phase transition, similar to the one occurring in the Reissner-Nordstrom case is identified. We also show that the solution produces a spin from isospin effect, i.e., even though the theory is constructed out of bosons only, the combined system of a scalar field and this background may become fermionic. More specifically, we study scalar excitations in this purely bosonic background and find that the system describes fermionic degrees of freedom at spatial infinity. Finally, for the asymptotically AdS(5) case, we study its consequences in the context of the AdS/CFT correspondence.  
  Address [Canfora, Fabrizio; Gomberoff, Andres] Ctr Estudios Cient, Casilla 1469, Valdivia, Chile, Email: canfora@cecs.cl;  
  Corporate Author Thesis  
  Publisher Springer Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1029-8479 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000472210200001 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 1024  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: